# SDR SWAA2024061897319

- Difficulty date: June 1, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT Z CHANNEL L/H HAS CORROSION FROM STA 500 TO STA 500E<[01] REMOVED AND REPLACED L/H Z CHANNEL FORWARD CARGO COMPARTMENT FROM STA 480+8 TO STA 500I PER REF SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5;[02] REMOVED AND REPLACED L/H Z CHANNEL FORWARD CARGO COMPARTMENT FROM STA 480+8 TO STA 500I PER REF SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-5 .;[03] (RII) FINAL INSPECTION; VERIFIED STEP #2.
